Fuzzy Sets and Systems

From Mathfuzzlog
Jump to: navigation, search
Journal
Name: Fuzzy Sets and Systems
Publisher: Elsevier
Web page of the journal
Online version
Publications in Fuzzy Sets and Systems

Special issues on mathematical fuzzy logic

  • A special issue of Fuzzy Sets and Systems on Formal methods for fuzzy mathematics, approximation and reasoning, edited by Vilém Novák, Irina Perfilieva, Petr Cintula, and Libor Běhounek. Part I has appeared in volume 159, issue 14 (pages 1727-1835) in 2008 and part II has appeared in volume 160, issue 8 (pages 1003-1053) in 2009.